# SDR UPS09554696

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 6 SLAT T/E WEDGE HAS 2 DENTS OUT OF LIMITS DUE TO PROXIMITY-58.0 INCH FROM OTBD END, 4.8 INCH FROM T/E 1.5 INCH DIA.  EVAL DENT DUE TO HAIL DAMAGE IAW SRM 57-43-03-A1 FIG 101 SHT 4.  REMOVED SURF FINISH PREP FOR BOND IAW SRM 57-43-02 REPAIR1 FIG 201, PG 201/SRM51-70-10 REP 2, E (C) PG 203 FIG 201.  FABRICATED REPAIR DOUBLER USING 2024T3 .016 BTCH NR 0001138 598 PO NR MST00021333 IAW SRM 57-43-02 REP 1 FIG 201 PG 201/SRM 51-70-10 REP 2,E(C) PAGE 203, FIG 201.  TREAT DOUBLER USING BOEGEL BTCH NR 0001489157.
